# SDR HNAA2012121801113

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 26 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26S.  CLEANED MINOR CORROSION OFF STRINGER 26S ALODINED AND PRIMED BARE METAL.
